MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; CORONARY BARE METAL STENT

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; CORONARY BARE METAL STENT
Catalog Number T5-2530-191-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Results: production records and trend analysis were reviewed with no device problem found.Because device has not been returned, a definitive conclusion by tryton could not be reached.Conclusion: medium calcification reported."vessels that have moderate to severe calcification" are contraindicated in the instructions for use.
 
Event or Problem Description
Tryton stent [was] to be placed in the lad, 2nd diag.[tryton] stent would not advance after pre dil and removed.[after] another pre-dil, tryton would not advance and stent attempted to be removed and dislodged from the balloon.The doctor snared the stent with 0.014 guidewire and pulled the stent out of the artery, and partially into the guide catheter.Catheter retracted to distal forearm.Stent was left in vessel and a vascular surgeon came and decided to leave the stent in place and see how the patient does.What was the target lesion (mv and sb)? lad and 2nd diagonal.What was the medina classification? 1,1,1.What was percent mv and sb stenosis? 80-80.Was the device used for a chronic total occlusion (total occlusion > 3 months)? no.What was the degree of calcification (none/low/medium/high)? medium.What was the degree of tortuosity (none/low/medium/high)? medium.What guide catheter (size and type) was used? 6f cordis xb 3.5.Did the device prep normally (i.E.Maintain negative pressure)? yes.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? yes, possible kink in the guide catheter.Was predilatation performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? yes, did not get to the lesion.Was there difficulty crossing the lesion? did not cross.Were multiple dilatations performed during the attempt to place the tryton stent? yes.One additional dilatation after initial dilatation and removal of tryton.Was the tryton stent removed between dilatations? if so, how many times was it removed and was it checked visually for distortion/damage? yes, tryton stent was removed one time to allow a second dilatation.Yes, stent was checked visually for distortion/damage.If multiple tryton devices were used during the procedure, include device sizes used (ex.2.5/3.5, 2.5/3.0, etc.).Only one tryton device was used.Was a subsequent tryton stent successfully deployed at the intended site? no, a second tryton was not used.What was the final patient outcome? patient was stable and went back the holding area.The [doctor] was to bring the patient back later to do the pci.
 
Event or Problem Description
The following additional details were received regarding this stent dislodgement event.In the initial procedure, there was resistance/friction while inserting the balloon through the 6f vista brite tip xb 3 guide catheter.This guide catheter is not a tryton device; it is a cordis device and cordis is aware of the reported issue.The guide catheter kinked just distal to the end of the sheath.At the time of the initial procedure, the vascular surgeon decided to leave the dislodged stent in place.Subsequently, the patient came back to have the pci completed and the patient is doing well.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
CORONARY BARE METAL STENT
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key9115803
Report Number3007210870-2019-00007
Device Sequence Number11224710
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2021
Device Catalogue NumberT5-2530-191-US
Device Lot NumberUBC19D1000
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date11/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR